# SDR IPXA09555008

- Difficulty date: February 28, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N303313
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-ANGLE CRACKED ON OUTBOARD SIDE OF THE NR 2 ENGINE PYLON, NAS 246, COMMON TO THE AFT LOWER CORNER OF PANEL 445AR CUTOUT.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-06 AND SRM 51-40-05-0G.
